Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

can i

i just started taking my lexapro on the 3rd i was wondering if i stop taking it will anything happen? i just dont wanna take it anymore

Answer Question
 
Anonymous

Asked by Anonymous at 3:14 PM on Nov. 6, 2009 in Health

Answers (4)
  • Your dr put you on an antidepresent for a reason. Please do not stop taking it without consulting your dr. Depending on the mg you are taking, if your dr does agree to let you stop, you would have to do it gradually and need to be under a doctor's care.
    ThrivingMom

    Answer by ThrivingMom at 3:19 PM on Nov. 6, 2009

  • No, it hasn't even had time to work yet it wont hurt to stop it. You do need to call your Dr and let them know you stopped it and why so they can adjust or change the plan for what you and they want to do about whatever it was that made them think you needed it in the first place.
    itsmesteph11

    Answer by itsmesteph11 at 3:21 PM on Nov. 6, 2009

  • cuz i keep daydreamng at everything,i dont like how im feeling
    Anonymous

    Answer by Anonymous at 3:44 PM on Nov. 6, 2009

  • Discuss this with your therapist.
    rkoloms

    Answer by rkoloms at 5:10 PM on Nov. 6, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
What can cause it?

Next question overall (Religion & Beliefs)
Fort Hood...

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN